Skip to content

Medicines - General

Can you help? Discussions needing a reply

  • Lockerby 3

    Lexapro

    Quit taking lexapro after 2 days, only took 2, 5mg doses. I feel like I\'m going crazy. I want to throw my phone. I can\'t calm down, everything is freaking me out, hearts not racing but I feel like I want to run miles. Anxious, tired but can\'t sleep, racing thoughts, Ringing ears, what's going on?...

    0 replies 0 votes Reply to Lockerby
  • jessaywhat4018 2

    Med adjustments

    Hi all!     I have been looking for a place to post my situation so that I could get some additional support while I go through my med adjustments from people who have been, or are where I am. I have a lot to get out, so please bear with me.    I started taking meds about 5 years ago for depression,...

    0 replies 0 votes Reply to jessaywhat4018
  • sally67691 3

    Miagrane

    Hi Iv been on clitropam 29mg for 5 months. An the last week iv started getting migraines. Not always getting the headache. My eyesight gose funny like looking through a kalidascope and I feel nauseous. Iv looked at the siderffes of clitrapram. An muagraines are on. Just thought it strange after 5

    0 replies 0 votes Reply to sally67691

All discussions in this group

Next
Back to top Next

Forums Terms & Conditions | Help & Frequently Asked Questions